このエントリーをはてなブックマークに追加
ID 33117
フルテキストURL
著者
Bell, Howard E. Brock University
Rehman, Nadeem-ur Aligarh Muslim University
抄録

Let R be a prime ring with 1, with char(R) ≠ 2; and let F : R → R be a generalized derivation. We determine when one of the following holds for all x,y ∈ R: (i) [F(x); F(y)] = 0; (ii) F(x)ΟF(y) = 0; (iii) F(x) Ο F(y) = x Ο y .

発行日
2007-01
出版物タイトル
Mathematical Journal of Okayama University
49巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol49/iss1/8